# SDR AALA20060305

- Difficulty date: May 15, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug MD 83
- Aircraft serial: 53470
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHTS AT EMERGENCY EXIT CEILING AND OVER DOOR AT SEAT ROW 9 INOPERATIVE.  REPLACED BATTERY PACKS AT SEAT ROWS 9 AND 18 AND 19 FOR EMERGENCY LIGHTS AT EMERGENCY EXIT CEILING AND OVER DOOR AT SEAT ROW 9.  SYSTEM GROUND CHECKED NORMAL OPERATION.
